3 doctors weighed in:

Can nasonex (mometasone) nasal spray cause migraines?

3 doctors weighed in
Dr. Kathy Robinson
Family Medicine
1 doctor agrees

In brief: Not a cause

Nasonex (mometasone) would not cause migraines, but if you have migraines already then it is possible that something in the Nasonex (mometasone) could trigger a migraine in you.

In brief: Not a cause

Nasonex (mometasone) would not cause migraines, but if you have migraines already then it is possible that something in the Nasonex (mometasone) could trigger a migraine in you.
Dr. Kathy Robinson
Dr. Kathy Robinson
Thank
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Can cause Headaches

Nasonex (mometasone) is known to cause Headache quite frequently which are not typical of Migraine

In brief: Can cause Headaches

Nasonex (mometasone) is known to cause Headache quite frequently which are not typical of Migraine
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available